# SDR ASAA2016021615645

- Difficulty date: February 16, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 72,330 hours, 41,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653145
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500B LT WIRE PENETRATION HOLE IS CRACKED BETWEEN STR 20 AND 21L. ACFT GROUNDED.  REPAIRED FRAME 500B LT IAW SRM 53-00-07-2R-20.  THIS IS A CATEGORY B REPAIR WITH A THRESHOLD OF 66000 CYCLES AND A INTERVAL OF 24,000 CYCLES.  CYCLES AT TIME OF REPAIR 41706.
